# SDR MWEA00718

- Difficulty date: August 14, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 9957918501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - FOUND CENTER FLOOR PANEL SUPPORTS ARE CRACKED ON CABIN FLOOR A-6 AT STATION 680-758.  FABRICATED AND INSTALLED FLOOR PANEL SUPPORT REPAIR.  (M)
